# SDR VNAA20201013111

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,492 hours, 30,380 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Condition: Unsecure
- Location: Rt Wg Anti Ice V
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RESECURED BLEED LOOP AROUND RT WING ANTI-ICE VALVE.  OPERATIONS AND LEAK CHECK GOOD, IAW CRJ 700 AMM 30-12-00-710-802-A02 AND AMM 36-21-00-710-801-A01.
